# SDR MWEA010778

- Difficulty date: May 21, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 9912243107
- Condition: Cracked
- Location: Rt Pylon965
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON BULKHEAD WEB WALL AT STATION 965 IS CRACKED APPROXIMATELY 8 INCHES LONG OUTBOARD FROM FLOOR LINE UP.  CUT OUT DAMAGED WEB, FABRICATED, LOCATED, DRILLED AND INSTALLED NEW WEB.
